| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 39 Number 1 Volume 39 Number 2 Volume 39S Number 1

previous article next article

Research articles

ScienceAsia 39(2013): 204-207 |doi: 10.2306/scienceasia1513-1874.2013.39.204

Matrix versions of the classical Pólya inequality

Limin Zou

ABSTRACT:     The purpose of this paper is to give inequalities related to matrix versions of the classical Pólya inequality for scalars and discuss the relations between our results and some existing matrix inequalities.

Download PDF

0 Download 24 View

School of Mathematics and Statistics, Chongqing Three Gorges University, Chongqing, 404100, China

* Corresponding author, E-mail: limin-zou@163.com

Received 23 Apr 2012, Accepted 25 Jan 2013